MathSciNet Relay Station
MathSciNet bibliographic data
MR2480052 92D25 (34D05 34K20 93B52)
Nie, Linfei; Peng, Jigen; Teng, Zhidong Permanence and stability in multi-species non-autonomous Lotka-Volterra competitive systems with delays and feedback controls. Math. Comput. Modelling 49 (2009), no. 1-2, 295–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement